AMS eContent Search Results
Matches for: msc=(94A34) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Christopher J. Hillar and Sarah E. Marzen. Neural network coding of natural images with applications to pure mathematics. Contemporary Mathematics 685 (2017) 189-221.
Book volume table of contents   
View Article: PDF

[2] Mrinal Kanti Roychowdhury. Quantization dimension for some Moran measures. Proc. Amer. Math. Soc. 138 (2010) 4045-4057. MR 2679625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Shykula. Asymptotic quantization errors for unbounded quantizers. Theor. Probability and Math. Statist. 75 (2007) 189-199. MR 2321192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Siegfried Graf and Harald Luschgy. Entropy-constrained functional quantization of Gaussian processes. Proc. Amer. Math. Soc. 133 (2005) 3403-3409. MR 2161166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1